Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diarrhea, mouth ulcers, stomach pain, severe gastritis. Is this crohns disease?

I have had diarrhia uncontrolably for about 3 or 4 years now. Other systems includ ulcers in my mouth, stomach pain (sometimes severe). Everytime I go to a doctor or gastrologist, I m told it is severe gastritis . Why am I experiencing gastritis all the time? Could this possibly be a sign oc Crohn s Disease. I have been diagnosed with IBS
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.In your case a consultation with an experienced gastroenterologist is necessary. Fibrogastroduodenoscopy and colonoscopy will be needed for your complete diagnosis. Crohns can be suspected in your case according to your history.If it is that then you will be started on drug regimen to attain remission. Corticosteroids,mesalazine,and for some immuno-supressants also used.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor